# SDR CA120709002

- Difficulty date: July 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 5903394
- Condition: Shorted
- Location: Te Flaps
- Part time: 56,419 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB, FLAPS WERE SELECTED TO 0.  DURING RETRACTION, CIRCUIT BREAKER L7 FLAP CONT POPPED AND FLAPS JAMMED AT 5.  THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TRAVELED TO THE ACFT LOCATION AND FOUND THE FLAP POWER UNIT, FPU SOLENOID VALVE DEFECTIVE, REF COMPONENT MM ILLUSTRATED PARTS LIST 27-50-02-01-035.  THE FPU WAS REPLACED, FLAP SYS TESTED SERVICEABLE AND THE ACFT RELEASED FOR SERVICE.
